# SDR AT0100131

- Difficulty date: April 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N837AT
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Grooved
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GROOVES IN SHAFT OF THRUST REVERSER CONTROL VALVE SECTOR.  REPAIRED GROOVED SHAFT OF THRUST REVERSER CONTROL VALVE SECTOR BY MACHINING, FABRICATING AND INSTALLING REPAIR SLEEVE/BUSHING IAW TIMCO REO-L00340.
